Radiation and scattering in domains with periodic waveguides under slow stabilization of characteristics of a medium

Research output

Original languageUndefined
Pages (from-to)331-361
JournalJournal of Mathematical Sciences
Volume184
Issue number3
DOIs
Publication statusPublished - 2012

Cite this

@article{ad9539b010d9472ca2dd71d55baa4c37,
title = "Radiation and scattering in domains with periodic waveguides under slow stabilization of characteristics of a medium",
author = "P. Neittaanm{\"a}ki and Plamenevskii, {B. A.} and Sarafanov, {O. V.}",
year = "2012",
doi = "DOI: 10.1007/s10958-012-0871-7",
language = "не определен",
volume = "184",
pages = "331--361",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer",
number = "3",

}

TY - JOUR

T1 - Radiation and scattering in domains with periodic waveguides under slow stabilization of characteristics of a medium

AU - Neittaanmäki, P.

AU - Plamenevskii, B. A.

AU - Sarafanov, O. V.

PY - 2012

Y1 - 2012

U2 - DOI: 10.1007/s10958-012-0871-7

DO - DOI: 10.1007/s10958-012-0871-7

M3 - статья

VL - 184

SP - 331

EP - 361

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 3

ER -